# SDR SWAA2023012681853

- Difficulty date: December 14, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+14; BS 727E+18; BS 747+2; BS 747+15; BS 747+18.<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE  REMOVED CORROSION AT BS 747+2.IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=0.700' W=1.000' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.030' LOSS 0.010'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D.  TOOL ID: ATS1671 S/N: 65093024 DUE:07/2023;[02] VERIFIED CORREVTIVE ACTION 1 AND STEPS 1-5 OUT OF LIMITS.;[03] THIS CARD WILL BE ACCOMPLISHED WITH THE CARD TTG8Q00GNCEJ.;[04] VERIFIED CORRECTIVE ACTION #3 MEASUREMENT TABLE VERIFIED
